# SDR REXA2025041700440

- Difficulty date: February 19, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INNER SKIN AROUND WHAT APPEARS TO BE A SKIN PLUG RIVET AT APPROXIMATELY F.S. 286 BETWEEN STGR 26R AND STGR 25R.  RECEIVED AND COMPLIED ALL STEPS OF OF ENDEAVOR AIR EA NO: CRJ753-18599 REV. IR DATED 3/11/2025.
